# SDR REXA201904090424

- Difficulty date: March 29, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320228
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FLOOR BEAM IN STA. FS= 280 12RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX)
FLOOR BEAM IN STA. FS= 280 12RBL AT PAX CABIN FWD WET AREA WAS REPAIR PER REO 690-53-11-1127.REV --
